# SDR ASOA201001319

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 469-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT RBL 9.0 BETWEEN FS 469.00 FS 597 MULTIPLE LOCATIONS COMING FROM UNDER FLOOR TRACK.  BLENDED CORROSION AND REMOVED 2 NUTPLATES IAW SRM 51-21-06-001-001-A01. AND 51-42-10-001-001-A01.  PERFORMED UT THICKNESS INSP OF BLEND AREAS ON FLOORBEAM IAW MAC NDT INSP PROCEDURE UT-3. PERFORMED STEP 1 AND 2 OF REO 670-53-21-591.
